# SDR DL72S991772

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225A
- Aircraft serial: 22436
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Row 4ab
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS CABIN EMERGENCY LIGHTS WON'T TEST.  RESEATED PIN AT QUICK DISCONNECT AT SEAT 4AB.  SYSTEM CHECKS NORMAL.
